Endomorphisms of jacobian varieties of Fermat curves
Compositio Mathematica, Volume 80 (1991) no. 1, p. 85-110
@article{CM_1991__80_1_85_0,
     author = {Lim, Chong-Hai},
     title = {Endomorphisms of jacobian varieties of Fermat curves},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {80},
     number = {1},
     year = {1991},
     pages = {85-110},
     zbl = {0752.14022},
     mrnumber = {1127061},
     language = {en},
     url = {http://www.numdam.org/item/CM_1991__80_1_85_0}
}
Lim, Chong-Hai. Endomorphisms of jacobian varieties of Fermat curves. Compositio Mathematica, Volume 80 (1991) no. 1, pp. 85-110. http://www.numdam.org/item/CM_1991__80_1_85_0/

[1] G.W. Anderson, Torsion points on Fermat Jacobians, Roots of Circular Units and Relative Singular Homology, Duke Math. Journal 54, No. 2 (1978), 501-561. | MR 899404

[2] R. Coleman, Torsion Points on Abelian etale coverings of P1-{0,1, ∞}, Transactions of the AMS 311, No. 1 (1989), 185-208. | Zbl 0692.14021

[3] R. Coleman, Lecture notes on Cyclotomy, Tokyo University (1977).

[4] G. Cornell and J.H. Silverman In Arithmetic Geometry (eds), Springer-Verlag, New York-Berlin (1986). | MR 861969 | Zbl 0596.00007

[5] W. Curtis and I. Reiner, Methods of Representation Theory, Vol. 1, John Wiley, New York (1981). | Zbl 0469.20001

[6] P. Deligne, J.S. Milne, A. Ogus, K.-Y. Shih, Hodge Cycles, Motives and Shimura Varieties, Lecture Notes in Mathematics 900, Springer-Verlag, Berlin-Heidelberg-New York (1982). | MR 654325 | Zbl 0465.00010

[7] M.J. Greenberg and J.H. Harper, Algebraic Topology, A First Course, Math. Lecture Note Series, The Benjamin/Cummings Publishing Co., Mass. (1981). | MR 643101 | Zbl 0498.55001

[8] R. Greenberg, On the Jacobian variety of some algebraic curves, Comp. Math. 42 (1981), 345-359. | Numdam | MR 607375 | Zbl 0475.14026

[9] B. Gross (with an appendix by D. Rohrlich), On the Periods of Abelian Integrals and a Formula of Chowla and Selberg, Invent. Math. 45 (1978), 193-211. | MR 480542 | Zbl 0418.14023

[10] B. Gross and D. Rohrlich, Some results on the Mordell-Weil group of the Jacobian of the Fermat curve, Invent. Math. 44 (1978), 201-224. | MR 491708 | Zbl 0369.14011

[11] N. Koblitz and D. Rohrlich, Simple factors in the Jacobian of a Fermat curve, Canadian J. Math. 20 (1978), 1183-1205. | MR 511556 | Zbl 0399.14023

[12] S. Lang, Introduction to Algebraic and Abelian Functions, GTM 89 (2nd edn.), Springer-Verlag, New York -Berlin-Heidelberg. | MR 681120 | Zbl 0513.14024

[13] C.H. Lim, The Jacobian of a Cyclic Quotient of a Fermat Curve, Preprint (1990). | MR 1156904 | Zbl 0729.14022

[14] D. Mumford, Abelian Varieties, Oxford University Press, Oxford (1970). | MR 282985 | Zbl 0223.14022

[15] G. Shimura and Y. Taniyama, Complex Multiplication of Abelian Varieties and its Applications to Number Theory, Tokyo, Math. Soc. Japan (1961). | MR 125113 | Zbl 0112.03502

[16] T. Shioda, Some Observations on Jacobi Sums, Advanced Studies in Pure Mathematics 12, Galois Representations and Arithmetic Algebraic Geometry (1987), 119-135. | MR 948239 | Zbl 0644.12002